| Model Number |
WA50082A |
| Medical Device Problem Codes |
Poor Quality Image (1408); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the rigid video laparoscope, which is an olympus asset with no reported complaint.During the evaluation of the device, not good light source and not good image were observed.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the cause was a component failure of the rigid tube.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.